# SDR AU960246

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lg Wheel/Brake S
- Component: 5003064
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN WHEEL TYRE DEFLATED DUE TO HEAVY APPLICATION OF BRAKES CAUSING FLAT SPOT - OCCURRED DURING CREW TRAINING
